# SDR SIMA20220428003

- Difficulty date: April 28, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 14,992 hours, 9,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17092568005
- Condition: Gouged
- Location: Fr23-34
- Component: Seat Track, Lat
- Component part number: 17092568005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RH UPPER SEAT TRACK IS GOUGED BETWEEN FRAMES 30-31. (MAJOR REPAIR)-C/A-REMOVED AND REPLACED THE RH UPPER SEAT TRACK BETWEEN FR 30-31 IAW EMB 175 SRM
